Alert archive / Washington / Gale Warnings in 2014

Gale Warning 39, NWS Seattle, WA

April 23, 2014

NWS Seattle, WA issued this gale warning at Apr 23, 2014, 1:40 PM PDT. It took effect at Apr 23, 2014, 2:00 PM PDT. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 23, 2014, 1:40 PM PDT (20:40 UTC)
In effect from
Apr 23, 2014, 2:00 PM PDT
Expired
Apr 24, 2014, 8:52 AM PDT
In force
19 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

900 
WHUS76 KSEW 232040
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
140 PM PDT WED APR 23 2014

PZZ130-240445-
/O.CAN.KSEW.SC.Y.0080.000000T0000Z-140424T0000Z/
/O.UPG.KSEW.GL.A.0020.140424T0000Z-140425T0000Z/
/O.NEW.KSEW.SC.Y.0083.140423T2100Z-140425T0600Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
140 PM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT THURSDAY. THE GALE
WATCH IS NO LONGER IN EFFECT. 

* SOUTHEAST WINDS OF 15 TO 25 KNOTS TONIGHT WILL BECOME SOUTHWEST
  THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-240445-
/O.UPG.KSEW.SC.Y.0080.000000T0000Z-140424T0000Z/
/O.NEW.KSEW.GL.W.0039.140423T2100Z-140425T0000Z/
/O.UPG.KSEW.GL.A.0020.140424T0000Z-140425T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
140 PM PDT WED APR 23 2014

...GALE WARNING IN EFFECT UNTIL 5 PM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 5 PM PDT THURSDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* WIND AND WAVES...SOUTHERLY WIND 20 TO 35 KNOTS WITH SEAS 10 TO
  13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ131>135-240445-
/O.NEW.KSEW.SC.Y.0083.140423T2100Z-140425T0000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
140 PM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM PDT THURSDAY. 

* WIND AND WAVES...SOUTHERLY WIND 15 TO 25 KNOTS WITH 2 TO 4 FOOT
  WIND WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-240445-
/O.EXT.KSEW.RB.Y.0020.000000T0000Z-140424T1200Z/
GRAYS HARBOR BAR-
140 PM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 5 AM
PDT THURSDAY...

* BAR CONDITION...ROUGH.

* COMBINED SEAS...10 TO 12 FEET.

* FIRST EBB...1 AM THURSDAY.

* SECOND EBB...130 PM THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

WWW.WEATHER.GOV/SEATTLE
3 follow-up statements
266 
WHUS76 KSEW 240345
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
845 PM PDT WED APR 23 2014

PZZ150-153-156-170-173-176-241145-
/O.CON.KSEW.GL.W.0039.000000T0000Z-140425T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
845 PM PDT WED APR 23 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY...

* WIND AND WAVES...SOUTHERLY WIND 25 TO 35 KNOTS WITH SEAS 10 TO 
  13 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ110-241145-
/O.EXT.KSEW.RB.Y.0020.000000T0000Z-140425T0000Z/
GRAYS HARBOR BAR-
845 PM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 5 PM
PDT THURSDAY...

* BAR CONDITION...ROUGH.

* COMBINED SEAS...10 TO 12 FEET.

* FIRST EBB...1 AM THURSDAY.

* SECOND EBB...130 PM THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ130-241145-
/O.CON.KSEW.SC.Y.0083.000000T0000Z-140425T0600Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
845 PM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY...

* SOUTHEAST WINDS OF 15 TO 25 KNOTS TONIGHT WILL BECOME 
  SOUTHWEST THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131>135-241145-
/O.CON.KSEW.SC.Y.0083.000000T0000Z-140425T0000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
845 PM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
THURSDAY...

* WIND AND WAVES...SOUTHERLY WIND 15 TO 30 KNOTS WITH 2 TO 5 
  FOOT WIND WAVES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
195 
WHUS76 KSEW 240945
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
245 AM PDT THU APR 24 2014

PZZ150-153-156-170-173-176-241745-
/O.CON.KSEW.GL.W.0039.000000T0000Z-140425T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
245 AM PDT THU APR 24 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

* WIND AND WAVES...SOUTHERLY WIND 25 TO 35 KNOTS WITH SEAS 10 TO 
  13 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ110-241745-
/O.CON.KSEW.RB.Y.0020.000000T0000Z-140425T0000Z/
GRAYS HARBOR BAR-
245 AM PDT THU APR 24 2014

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
5 PM PDT THIS AFTERNOON...

* BAR CONDITION...ROUGH.

* COMBINED SEAS...10 TO 12 FEET.

* FIRST EBB...130 PM THURSDAY.

* SECOND EBB...215 AM FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ130-241745-
/O.CON.KSEW.SC.Y.0083.000000T0000Z-140425T0600Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
245 AM PDT THU APR 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* SOUTHEAST WINDS OF 15 TO 25 KNOTS BECOMING SOUTHWEST THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131>135-241745-
/O.CON.KSEW.SC.Y.0083.000000T0000Z-140425T0000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
245 AM PDT THU APR 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WIND AND WAVES...SOUTHERLY WIND 15 TO 30 KNOTS WITH 2 TO 5 
  FOOT WIND WAVES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
134 
WHUS76 KSEW 241552
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
852 AM PDT THU APR 24 2014

PZZ150-153-156-170-173-176-250000-
/O.CAN.KSEW.GL.W.0039.000000T0000Z-140425T0000Z/
/O.EXA.KSEW.SC.Y.0083.000000T0000Z-140425T0600Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
852 AM PDT THU APR 24 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED. 

SOUTHWEST WIND 20 TO 30 KNOTS WITH 3 TO 6 FOOT WIND WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-250000-
/O.EXT.KSEW.RB.Y.0020.000000T0000Z-140425T1200Z/
GRAYS HARBOR BAR-
852 AM PDT THU APR 24 2014

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 5 AM
PDT FRIDAY...

* BAR CONDITION...ROUGH.

* COMBINED SEAS...10 TO 12 FEET.

* FIRST EBB...130 PM THURSDAY.

* SECOND EBB...215 AM FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ131>135-250000-
/O.CON.KSEW.SC.Y.0083.000000T0000Z-140425T0000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
852 AM PDT THU APR 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* SOUTHWEST WIND 15 TO 30 KNOTS WITH 2 TO 5 FOOT WIND WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-250000-
/O.CON.KSEW.SC.Y.0083.000000T0000Z-140425T0600Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
852 AM PDT THU APR 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* SOUTHWEST WIND 15 TO 30 KNOTS WITH 2 TO 5 FOOT WIND WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Apr 23, 9:30 AM PDT, 4 hours 10 minutes earlier.

Area forecast discussion, Apr 23, 9:30 AM PDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
930 AM PDT WED APR 23 2014

.SYNOPSIS...A WARM FRONT WILL SPREAD RAIN INTO WESTERN WASHINGTON
FROM THE SOUTH THIS AFTERNOON AND TONIGHT. A COLD FRONT WILL MOVE
INLAND THURSDAY MORNING. AN UPPER LEVEL TROUGH DIGGING INTO THE
PACIFIC NORTHWEST ON FRIDAY WILL KEEP SCATTERED SHOWERS IN THE
FORECAST. A THIRD FRONTAL SYSTEM WILL BRING ANOTHER ROUND OF MORE
ORGANIZED RAINFALL TO THE AREA SATURDAY AFTERNOON INTO SUNDAY
MORNING.

&&

.SHORT TERM...A WEAK UPPER LEVEL DISTURBANCE IS PRODUCING ISOLATED
TO SCATTERED SHOWERS ACROSS WESTERN WA THIS MORNING. RAIN WILL THEN
INCREASE THIS AFTERNOON AND EVENING AS A WARM FRONT LIFTS NORTH
INTO THE REGION. MODELS SHOW RAIN SPREADING FROM SOUTH TO NORTH
THROUGH THIS EVENING. THE COLD FRONT WILL THEN PUSH INLAND THURSDAY
MORNING FOR MORE SHOWERS AND BREEZY TO WINDY CONDITIONS. SNOW LEVELS
WILL RAISE TO AROUND 5000 FT WITH THE WARM FRONT TODAY...THEN DROP
BACK DOWN TO AROUND 4000 FT BEHIND THE COLD FRONT ON THURSDAY.

THE AIR MASS WILL REMAIN COOL AND UNSTABLE ON FRIDAY AS AN UPPER
LEVEL LOW OVER THE NE PAC MOVES INLAND. EXPECT ISOLATED TO SCATTERED
SHOWERS AGAIN WITH TEMPS IN THE 50S. 33

.LONG TERM...PREVIOUS DISCUSSION...THE ACTIVE WEATHER PATTERN WILL
CONTINUE INTO EARLY NEXT WEEK. THE DIGGING UPPER LEVEL OVER THE WEST
COAST WILL KEEP SHOWERS ACROSS WESTERN WASHINGTON ON SATURDAY. A
FRONTAL SYSTEM WILL MOVE INLAND SATURDAY EVENING BRINGING ANOTHER
ROUND OF ORGANIZED RAINFALL. ONSHORE FLOW AND ZONAL FLOW ALOFT ON
SUNDAY WILL KEEP SHOWERS MAINLY OVER THE COAST AND THE MOUNTAINS.
ANOTHER FRONTAL SYSTEM WILL AFFECT THE REGION MON OR MON NIGHT WITH
MEDIUM RANGE MODELS HINTING AT AN UPPER LEVEL RIDGE BUILDING OVER
THE REGION ON TUE FOR DRIER AND WARMER WEATHER.

&&

.HYDROLOGY...RIVER FLOODING REMAINS UNLIKELY FOR THE NEXT 7 DAYS.

THE EXCEPTION REMAINS THE NORTH FORK OF THE STILLAGUAMISH RIVER EAST
OF THE SR 530 LANDSLIDE NEAR OSO WHERE A FLOOD WARNING REMAINS IN
EFFECT UNTIL FURTHER NOTICE. FLOODING CONTINUES FOR THIS RIVER AS A
RESULT OF WATER POOLED BEHIND THE DEBRIS DAM THAT PARTIALLY BLOCKS
THE RIVER.

AT 9 AM...THE NORTH FORK OF THE STILLAGUAMISH NEAR ARLINGTON WAS
AT 4.7 FT...OR 2980 CFS. THE NORTH FORK OF THE STILLAGUAMISH RIVER
NEAR OSO WAS AT 216.2 FT AT 1684 CFS. THE POOL EAST OF THE SLIDE WAS
282.5 FT THIS MORNING.

A WARM FRONT WILL SPREAD RAIN INTO THE AREA TONIGHT...FOLLOWED BY A
COLD FRONT THURSDAY MORNING. THIS SYSTEM WILL BRING AROUND 1.00 INCH
OF RAINFALL TO THE AREA THROUGH THURSDAY AFTERNOON. THIS IS EXPECTED
TO PRODUCE RISES ON THE STILLAGUAMISH RIVER BEGINNING THIS EVENING
THROUGH THURSDAY. THE LATEST HYDROGRAPH SHOWS THE STILLAGUAMISH NEAR
ARLINGTON CRESTING THURSDAY MORNING OR AFTERNOON AROUND 5 FEET.

&&

.AVIATION...A WEAK UPPER RIDGE WILL GIVE MODERATE WESTERLY FLOW
ALOFT OVER WESTERN WASHINGTON TODAY. UPPER FLOW WILL TURN MORE
SOUTHWESTERLY TONIGHT AS A WEATHER SYSTEM MOVES THROUGH THE AREA.
SCATTERED SHOWERS TODAY WILL GIVE WAY TO MORE WIDESPREAD RAIN THIS
AFTERNOON AND TONIGHT AS A WARM FRONT MOVES SOUTH TO NORTH. AT THE
SURFACE A LOW PRES CENTER WILL APPROACH THE COAST TODAY THEN MOVE
NORTHEAST INTO VANCOUVER ISLAND TONIGHT...GIVING MODERATE TO STRONG
SOUTHEAST WINDS.

GENERALLY VFR CEILINGS OR NO CEILINGS...EXCEPT OCCASIONAL MVFR IN
SHOWERS. CLOUDS WILL INCREASE AND CEILINGS WILL LOWER THIS AFTERNOON
AS RAIN MOVES IN FROM THE SOUTH. MVFR CEILINGS ARE LIKELY ALL NIGHT
INTO THURSDAY MORNING.

KSEA...VFR TODAY WITH A CHANCE OF TRANSIENT MVFR IN SHOWERS. MVFR
CEILINGS 2-3K FT AFTER 02Z OR SO. RAIN WILL REDUCE VISIBILITY TO 3SM
AT TIMES TONIGHT. SOUTHERLY WIND 10-15 KT. CHB

&&

.MARINE...AN APPROACHING FRONT AND MODERATELY UNSTABLE CONDITIONS
ARE KEEPING SMALL CRAFT ADVISORY STRENGTH WINDS GOING ON THE COAST
AND IN PUGET SOUND. ADVISORIES ARE IN EFFECT FOR THESE AREAS TODAY.

GRADIENTS INCREASE THIS AFTERNOON AND TONIGHT AS A WARM FRONT MOVES
OVER THE AREA FROM THE SOUTH. THIS WILL BRING MORE WIDESPREAD SMALL
CRAFT ADVISORY WINDS. WINDS COULD TOUCH GALE ON THE COAST. A GALE
WATCH IS IN EFFECT FOR THE COAST AND WEST ENTRANCE TONIGHT. WILL
DECIDE ABOUT THE WATCH AND OTHER ADVISORIES WITH THE AFTERNOON
FORECAST.

AFTER A LULL IN THE ACTION FRIDAY...ANOTHER FRONT WILL SPREAD SMALL
CRAFT ADVISORY STRENGTH WINDS OVER THE AREA ON SATURDAY. CHB

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WARNING REMAINS IN EFFECT FOR THE NORTH FORK OF THE
     STILLAGUAMISH RIVER EAST OF THE SR 530 LANDSLIDE.

PZ...SMALL CRAFT ADVISORY COAST...WEST ENTRANCE...AND PUGET SOUND.
     GALE WATCH COAST AND WEST ENTRANCE TONIGHT.
     SMALL CRAFT ADVISORY FOR ROUGH GRAYS HARBOR BAR.

&&

WWW.WEATHER.GOV/SEATTLE

FOR AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION PLEASE SEE
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML   (ALL LOWERCASE)

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 2:36 AM PDTGale WatchSEW11 hr
Apr 23, 8:13 AM PDTSmall Craft Advisory for Rough BarSEW45 hr
Apr 23, 1:40 PM PDTSmall Craft AdvisorySEW33 hr

Nearby

Gale Warnings in Washington, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.